Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



The evaluation of $ \kappa_3$

Authors: J. M. Chick and G. H. Davies
Journal: Math. Comp. 77 (2008), 547-550
MSC (2000): Primary 11Y11; Secondary 11Y60
Published electronically: May 14, 2007
MathSciNet review: 2353966
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Numerical evidence relevant to the evaluation of the constant $ \kappa_3$ in the conjectural distribution of three-prime Carmichael numbers of Granville and Pomerance (2001) is summarised.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 11Y11, 11Y60

Retrieve articles in all journals with MSC (2000): 11Y11, 11Y60

Additional Information

J. M. Chick
Affiliation: 10 Postwood Green, Hertford Heath, Hertfordshire SG13 7QJ, United Kingdom

G. H. Davies
Affiliation: 15 The Avenue, Hertford SG14 3DQ, United Kingdom

Keywords: Carmichael numbers
Received by editor(s): January 20, 2004
Received by editor(s) in revised form: November 19, 2006
Published electronically: May 14, 2007
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.